On Luvox 200mg a day for 1 month now. 100mg in evening & 50mg in morning & 50mg after lunch. Some days I feel so tired.. almost lethargic. Very sleepy & hard to get out of bed. Some days I wake up ok.
Auntbetty13; it sounds like you really should check with the doctor And let the doctor know how this is affecting for you, Sometimes it could be as simple as a slight dose adjustment. To the doctor having to change the medication But you have taken this for one month Some of these work different on all of us. But you want to make sure you are taking it the same way and time each day such as if your taking it with food then try to take it always with a snack so that it releases the same way And for some people it can take as much as 5 to 6 weeks before the full blood level is in your system which would be a good reason that some days your doing great and others you are hardly able to do anything. But if this is affecting your life give your doctor a call tomorrow and let the doctor know and the doctor may have even a better answer. Have a great evening. IT DOESGET BETTER BUT GIVE THE DOCTORA CALL. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 2 answers
Posted 11 Aug 2012 • 2 answers
Posted 14 Jun 2016 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 15 Apr 2017 • 1 answer